# SDR CA150519018

- Difficulty date: May 6, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Cracked
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

(CAN) THE ACFT TURNED BACK AFTER OIL ODOR AND SMOKE.  TROUBLESHOOTING REVEAL A CRACK AT APPROXIMATELY 6 O`CLOCK POSITION OF THE ICC ENGINE NR 2.  ENGINE REMOVAL IN PROGRESS.
